# SDR HALA2011102600495

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 34,632 hours, 6,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 34,632 hours, 6,397 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS,  RETURNED TO FIELD DUE TO SMOKE ODOR AND LAVATORY ALARMS GOING OFF FOR SEVERAL MINS.  REPLACED HEPA FILTERS IAW 21-25-02-INSPECTED LT & RT PACK HEAT EXCHANGERS FOR OIL FOUND TO BE DRY.  DUCTS LEFT OPEN IAW FURTHER TROUBLESHOOTING IAW AMM 21-51-02.  R & R TWO HEPA FILTERS IAW AMM 21-25-02.  ACCOMPLISHED ENGINE POWER RUN WITH BOTH PACKS OPERATING 85 DEG, PSID 8.  ALL CHECKED GOOD.  REPLACED LAVATORY SMOKE DETECTORS IN POSITIONS E, F, G, H, IAW AMM TASK 26-13-01. ALL TESTED GOOD.  REMOVED LT PRIMARY AND SECONDARY LT HEAT EXCHANGER AND PLENUM ASSY IAW AMM 21-51-02-004-001. INSTALLED REPLACEMENT PRIMARY AND SECONDARY HEAT EXCHANGERS IAW AMM 21-51-02-404 019. REPLACED LT & RT ACFT WATER EXTRACTORS IAW AMM 21-51-04-015.  INSTALLATION TEST ACCOMPLISHED, LEAK CHECKED GOOD. SYS OPERATES NORMALLY.
